Should I avoid any specfic vitamins/supplements before or after Sclerotherapy?

Sclerotherapy . 10 answers . 4 years ago

Should I avoid any specific vitamins/supplements before or after sclerotherapy?

ANSWERS


4 years ago by General Vascular Surgery Group (View Profile)

Avoid supplements that are blood thinners. Generally vitamin E in large doses, and any others with this action.

4 years ago by General Vascular Surgery Group (View Profile)

Avoid supplements that are blood thinners. Generally vitamin E in large doses, and any others with this action.


4 years ago by Center for Venous Disease - Glendale (View Profile)

Please ask your doctor.

4 years ago by Center for Venous Disease - Glendale (View Profile)

Please ask your doctor.


4 years ago by Innovative Vein (View Profile)

Most vitamins and medicine are not a problem. A few antibiotics are an issue.Bactrim and Tetracycline have been know to increase the chance of staining from treatment.

4 years ago by Innovative Vein (View Profile)

Most vitamins and medicine are not a problem. A few antibiotics are an issue.Bactrim and Tetracycline have been know to increase the chance of staining from treatment.


4 years ago by Bella MD Laser Vein and Aesthetic Center (View Profile)

Not that I am aware of.

4 years ago by Bella MD Laser Vein and Aesthetic Center (View Profile)

Not that I am aware of.


4 years ago by Miller Vein (View Profile)

Not really. Minocycline (an antibiotic) may increase the risk of pigmentation after treatment. Also, avoiding any iron supplements is recommended.

4 years ago by Miller Vein (View Profile)

Not really. Minocycline (an antibiotic) may increase the risk of pigmentation after treatment. Also, avoiding any iron supplements is recommended.


4 years ago by Heart and Vein Center (View Profile)

There is no need to avoid vitamins or supplements.

4 years ago by Heart and Vein Center (View Profile)

There is no need to avoid vitamins or supplements.


4 years ago by Vanish Vein and Laser Center (View Profile)

There is no need to avoid any vitamins or supplements. Staining has been reported to increase with the use of minocycline and tetracycline.

4 years ago by Vanish Vein and Laser Center (View Profile)

There is no need to avoid any vitamins or supplements. Staining has been reported to increase with the use of minocycline and tetracycline.


4 years ago by Vein and Vascular Diagnostic and Treatment Center, Cardiovascular Consultants of South Florida (View Profile)

iron or anything that can make you bleed

4 years ago by Vein and Vascular Diagnostic and Treatment Center, Cardiovascular Consultants of South Florida (View Profile)

iron or anything that can make you bleed


3 years ago by North Shore Vein Center (View Profile)

None in particular, although I would consult with your doctor. Some herbals contain aspirin or other blood thinners which may increase the extent of bruising that you experience, and iron containing compounds in vitamins may increase your risk for post sclerotherapy pigmentation.

3 years ago by North Shore Vein Center (View Profile)

None in particular, although I would consult with your doctor. Some herbals contain aspirin or other blood thinners which may increase the extent of bruising that you experience, and iron containing compounds in vitamins may increase your risk for post sclerotherapy pigmentation.


3 years ago by Laser Vein Center (View Profile)

Not really. Minocycline (an antibiotic) may increase the risk of pigmentation after treatment. Also, avoiding any iron supplements is recommended.

3 years ago by Laser Vein Center (View Profile)

Not really. Minocycline (an antibiotic) may increase the risk of pigmentation after treatment. Also, avoiding any iron supplements is recommended.

MOST ACTIVE DOCTORS (IN THE PAST 30 DAYS)

,
Answers


,
Answers

Need Help?
Get answers from experienced doctors
Ask Now
RECENTLY ASKED QUESTIONS